# SDR NACA202307201003

- Difficulty date: March 9, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737330
- Aircraft serial: 23553
- Aircraft time: 63,720 hours, 52,175 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING.- WING SKIN UPPER SURFACE CORRODED AT FORWARD SPAR WS 235.00. EFFECTED OEM FASTENER REMOVED AND NEW FASTENER INSTALLED IAW SRM 57-20-01 ALLOWABLE DAMAGE 4 TABLE II AND IAW BOEING REPAIR MESSAGE: NAC- NAC -23-0022-08B , DATED 13, APRIL 2023 RESTORED AERODYNAMIC SURFACE USING BMS 5-95 SEALANT PER SRM 51-20-05 . PAINTED THE UPPER SURFACE OF THE REWORKED AREA IAW AMM 51-21-99 REV 97, SEE ATTACHED  NDT REPORTS ULTRASONIC INSPECTION 0585, LIQUID PENETRANT INSPECTION 0656, 0657 EDDY CURRENT INSPECTION 0654, 0659 ATTACHED CORROSION DAMAGE REMOVED FROM UPPER SURFACE WING STATION 249 AT FRONT SPAR LH IAW BOEING REPAIR MESSAGE : NAC- NAC-23-0022-08B, DATED 13, APRIL 2023, THE ORIGINAL MATERIAL THICKNESS WAS 0.278 MAXIMUN MATERIAL REMOVAL DEPTH IS 0.024 REMAINING MATERIAL THICKNESS IS 0.254. MAXIMUN CROSS SECTION REMOVAL IS 0.030 SQ IN AND FOUND TO BE WITHIN ALLOWABLE LIMITS OF BOEING REPAIR MESSAGE NAC-NAC-23-0022-08B, DATED 13, APRIL 2023. REPAIR AREA FLAP PEENED INS ACCORDANCE WITHIN SRM 51-20-06 AND SOPM 20-10-03 REWORK AREA PREPPED AND PRIMER IAW SRM 51-20-01 AND SOPM 20-44-04
